Dyson's lemma for products of two curves of arbitrary genus.
Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 107-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1989__98_1_143722,
author = {Paul Vojta},
title = {Dyson's lemma for products of two curves of arbitrary genus.},
journal = {Inventiones mathematicae},
pages = {107--114},
year = {1989},
volume = {98},
number = {1},
zbl = {0666.10024},
url = {http://geodesic.mathdoc.fr/item/IM_1989__98_1_143722/}
}
Paul Vojta. Dyson's lemma for products of two curves of arbitrary genus.. Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 107-114. http://geodesic.mathdoc.fr/item/IM_1989__98_1_143722/